MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-3035-151-US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: target lesion was cx/lm bifurcation.Device is not approved for use in the left main in the u.S.Implanted -not returned to manufacturer.
 
Event or Problem Description
Attempted to deploy tryton, felt resistance when trying to get it to come out of the 6f guide catheter.Guide catheter was a 6f medtronic launcher jl3.5 shape.Could not get it to cross lesion, when attempting to pull back into guide to further pre-dilate target lesion, the tryton stent came off of the balloon.The tryton stent was crushed against profunda vessel wall and covered with another stent (intervention using dk crush technique).A subsequent tryton stent was not used.Patient survived.No death.No serious injury.Target lesion: cx/lm bifurcation.Was a guide liner used? no.Type (shape) of guide catheter was used: medtronic launcher fl3.5.Degree of calcification: none.Degree of tortuosity: none.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key6645165
Report Number3007210870-2017-00004
Device Sequence Number815661
Product Code MAF
UDI-Device Identifier00894588002187
UDI-Public00894588002187
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/22/2019
Device Catalogue NumberT5-3035-151-US
Device Lot NumberUFB23B1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2017
Initial Report FDA Received Date06/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR